# SDR WRLA200220

- Difficulty date: August 16, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N279WA
- Make and model: Doug MD-11
- Aircraft serial: 48756
- System (JASC): 5751 · Ailerons
- Part: Structure
- Part number: NRC6043502M
- Condition: Damaged
- Location: Rt Aileron Te
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBOARD AILERON IS DAMAGED.  TRAILING EDGE IS MISSING FOUND ON WALK AROUND.  REMOVED AND REPLACED RT INBOARD AILERON.
